| Catalog Number |
FT24JN40NGA132N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This file was incorrectly filed under registration number mrn 1824231-2025-00015.The date of that submission was 18-mar-2025.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that the cuff did not inflate and would stay inflated.There was no involvement, no patient injury was reported.